# SDR CA050613008

- Difficulty date: June 11, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 13,601 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Part number: 524031
- Condition: Broken
- Location: Starter Gen
- Component: Starter Gen, Auxilec
- Component part number: 524031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A START FOR THE FIRST FLIGHT OF THE DAY, THE AIRCRAFT FAILED TO START. INVESTIGATION BY MAINTENANCE REVEALED A SHEARED DRIVE. THIS IS THE FIRST TIME WE HAVE EVER SEEN THIS HAPPEN. WE HAVE NOT SENT THE STARTER GEN OUT FOR REASON FOR THE BROKEN SHAFT. IF THERE IS FURTHER INFORMATION TO SUPPLEMENT, WE WILL SUBMIT THAT INFORMATION.
